On (k-1) Connected (2k+1)-Manifolds.

Rodolfo de Sapio

Mathematica Scandinavica (1969)

  • Volume: 25, page 181-189
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Sapio, Rodolfo de. "On (k-1) Connected (2k+1)-Manifolds.." Mathematica Scandinavica 25 (1969): 181-189. <http://eudml.org/doc/166115>.

author = {Sapio, Rodolfo de},
journal = {Mathematica Scandinavica},
pages = {181-189},
title = {On (k-1) Connected (2k+1)-Manifolds.},
url = {http://eudml.org/doc/166115},
volume = {25},
year = {1969},

AU - Sapio, Rodolfo de
TI - On (k-1) Connected (2k+1)-Manifolds.
JO - Mathematica Scandinavica
PY - 1969
VL - 25
SP - 181
EP - 189
UR - http://eudml.org/doc/166115
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.